# SDR UHLA2012051900161

- Difficulty date: May 19, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 7,751 hours, 6,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT MAIN CEILING PANEL EXIT MARKER AND PASSAGEWAY EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY BATTERY ASSY NR 4 IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.
